Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Algebraic links and skein relations of the Links-Gould invariant

Author: Atsushi Ishii
Journal: Proc. Amer. Math. Soc. 132 (2004), 3741-3749
MSC (2000): Primary 57M27
Published electronically: July 26, 2004
MathSciNet review: 2084099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give certain skein relations of the Links-Gould invariant. We also show that the relations lead us to recursive calculation of the invariant for algebraic links. As an application we give a formula for the Links-Gould invariant of 2-bridge links.

References [Enhancements On Off] (What's this?)

  • 1. J.H. Conway, An enumeration of knots and links, and some of their algebraic properties, Computational Problems in Abstract Algebra (Proc. Conf., Oxford, 1967), Pergamon Press, Oxford, 1970, pp. 329-350. MR 41:2661
  • 2. D. De Wit, Automatic evaluation of the Links-Gould invariant for all prime knots of up to 10 crossings, J. Knot Theory Ramifications. 9 (2000), no.3, 311-339. MR 2001d:57015
  • 3. D. De Wit, An infinite suite of Links-Gould invariants, J. Knot Theory Ramifications. 10 (2001), no.1, 37-62. MR 2002e:57015
  • 4. D. De Wit, L.H. Kauffman and J.R. Links, On the Links-Gould invariant of links, J. Knot Theory Ramifications. 8 (1999), no.2, 165-199. MR 2000j:57020
  • 5. A. Ishii, The Links-Gould invariant of closed 3-braids, J. Knot Theory Ramifications. 13 (2004), no.1, 41-56.
  • 6. J.R. Links and M.D. Gould, Two variable link polynomials from quantum supergroups, Lett. Math. Phys. 26 (1992), no.3, 187-198. MR 93k:57018
  • 7. J.H. Przytycki, Skein modules of 3-manifolds, Bull. Ac. Pol. Math. 39 (1991), 91-100. MR 94g:57011
  • 8. V.G. Turaev, The Yang-Baxter equation and invariants of links, Invent. Math. 92 (1988), no.3, 527-553. MR 89e:57003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M27

Retrieve articles in all journals with MSC (2000): 57M27

Additional Information

Atsushi Ishii
Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Machikaneyama 1-16, Toyonaka, Osaka 560-0043, Japan

Keywords: Links-Gould invariant, skein relation
Received by editor(s): June 9, 2003
Received by editor(s) in revised form: July 29, 2003
Published electronically: July 26, 2004
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2004 American Mathematical Society